# SDR DALA2017082306351

- Difficulty date: August 21, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 57,821 hours, 23,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE EMERGENCY LIGHT CHARGER M1671 INOPERATIVE.  MAINTENANCE REMOVED & REPLACED THE CHARGER IAW AMM 33-51.
